MAUDE Adverse Event Report: PRECISION MEDICAL INC MAXTEC MICROMAX; MICROMAX LOW FLOW BLENDER

PRECISION MEDICAL INC MAXTEC MICROMAX; MICROMAX LOW FLOW BLENDER
Model Number PM5300ENMX
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Precision medical inc shipped micromax blender (sn (b)(4)) on 12/04/2018 to maxtec (private label distributor).12/17/2019 - maxtec notified precision medical inc of a fire involving a micromax blender (sn (b)(4)) in (b)(6).Maxtec indicated the fire was due to an issue with the regulator (an external source).The regulator was not supplied by precision medical inc.12/19/2019 - precision medical contacted maxtec to obtain additional information to be provided for precision medical inc to perform an internal investigation a follow-up report will be submitted once precision medical inc receives additional information and involved products from maxtec.As of (b)(6) 2019 precision medical inc has received a fire incident - service report indicating the incident was due to a faulty regulator not supplied by precision medical inc.12/19/2019 - documentation in reference to the incident received from maxtec and requested of maxtec is attached to this report.
 
Event or Problem Description
Information formally provided: on (b)(6), our vendor was in nicu dept for installation of bubble cpap with maxtec blender, after installation, vendor was having final checking or trial of proper functioning of cpap device, with a flow of 10 liter.Suddenly the blender got burst of fire.There was no injury to hospital staff, patients.Our channel partner met with a superficial burn of his left hand and got immediately first aid treatment from the hospital.Additionally information yet to be verified indicates a slightly different sequence of events.Also, failure (regulator - not supplied by precision medical inc) of additional equipment in the gas supply circuit.Neither changing the end results.
 
Event or Problem Description
Maxtec (private label distributor) received the information below from their customer f&p in india.Information formally provided: on 26th nov, our vendor was in nicu dept for installation of bubblecpap with maxtec blender, after installation, vendor was having final checking or trial of proper functioning of cpap device, with a flow of 10 liter.Suddenly the blender got burst of fire.There was no injury to hospital staff, patients.Our channel partner met with a superficaial burn of his left hand and got immeditaley first aid treatment from the hospital addtionally information yet to be verified indicates a slightly different sequence of events.Also, failure (regulator - not supplied by precision medical inc) of additional equipment in the gas supply circuit.Neither changing the end results.
 
Additional Manufacturer Narrative
02/05/2020 - notification from maxtec confirmed device is not being returned from distributor "fisher & paykel helathcare" for additional investigation.Precision medical inc received a incident - service report from fisher & paykel healthcare (fph complaint ps:327095) which concludes the cause was due to a faulty pressure gauge/regulator connected on cylinder.Regulator was not manufactured or supplied by precision medical inc.

Brand Name
MAXTEC MICROMAX
Common Device Name
MICROMAX LOW FLOW BLENDER
Manufacturer (Section D)
PRECISION MEDICAL INC
300 held drive
northampton PA 18067
MDR Report Key9505546
Report Number2523148-2019-00002
Device Sequence Number14194929
Product Code BZR
UDI-Device Identifier00853061006074
UDI-Public00853061006074
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K053232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM5300ENMX
Device Catalogue NumberPM5300ENMX
Device Lot Number12031800031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer12/17/2019
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;